See Alike in...

Alike App

Browser

CommanderAnge

704d

Hello! My name is Ange and I've been struggling with hypothyroidism for a long time (diagnosed at 16, am now 23) and I take medication for it but I feel like there should be more I should be doing. I'm also on escitalopram for depression and anxiety and I think it's messed up my period and I'm not sure what to do about it. I've been constantly bleeding for about 3 months now; has anyone had any similar things happen?

Top reply
    • molliemegan

      704d

      Absolutely, I hope it works out! Keep me updated!🤗

    • CommanderAnge

      704d

      Thank you!! Will do!!

    • molliemegan

      704d

      Absolutely, I hope it works out! Keep me updated!🤗

    • CommanderAnge

      704d

      I just looked it up and there is one near me looks like. I'll have to call and see their wait list and prices. Thank you for the suggestion!

    • molliemegan

      704d

      Have you tried looking for a women's health clinic in your area?

    • CommanderAnge

      704d

      Thank you, it is concerning. I'm afraid I'll become anemic again honestly. I'm going to try to get a gyno, I'm extremely scared of that sort of stuff because of past trauma in life and also they're all booked out and expensive (no insurance) But I will try my best! Thank you for your comment!

    • molliemegan

      704d

      Menstruation is such a weird thing, it can be affected by so many variables, but I would highly suggest you see a gynecologist if possible, or start with your regular doctor, if you feel comfortable. 3 months is too long love.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion